advertisement
Question
Posted by: ESME | 2008/01/17

yasmin

I'VE BEEN ON YASMIN FOR 5 MONTH BUT I WASN'T COMFORTABLE BECAUSE MY PERIODS WAS VERY LIGHT AND VERY SHORT. SO I'VE STOPPED BECAUSE I COULDN'T GET HOLD OF MY GYNEA TO ASK HIM THIS QUESTION. ITS BEEN 1 MONT SINCE I STOPPED WITH YASMIN. JUST WANT TO KNOW IF THIS IS NORMAL AND SHOULD I GO BACK ONTO YASMIN AND WHEN IS IN MY CYCLE.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to have light periods on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement